Vol. 13(1). Jan. 2022, No. 4, pp. 30-41.

A NOTE ON THE ASYMPTOTIC PROPERTIES OF A GENERALIZED DIFFERENTIAL EQUATIONS
Vol. 13(1) Jan. 2022, No. 4, pp. 30-41
F. MART┬┤INEZ, J. E. NAPOLES VALDES

Abstract

In this paper we present some asymptotic properties of a generalized differential equation, using a derivative notion general which contains as particular cases many of the differential operators reported in the literature. In particular, the stability in the Hyers-Ullam sense of a generalized differential equation of order ╬▒ is studied.


Full Text (PDF 117 K)